The rate of convergence in the central limit theorem for sums with a polynomial of an exponential function
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1982), pp. 70-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_12_a13,
author = {L. N. Pushkin},
title = {The rate of convergence in the central limit theorem for sums with a~polynomial of an exponential function},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {70--73},
year = {1982},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_12_a13/}
}
TY - JOUR AU - L. N. Pushkin TI - The rate of convergence in the central limit theorem for sums with a polynomial of an exponential function JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 70 EP - 73 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1982_12_a13/ LA - ru ID - IVM_1982_12_a13 ER -
L. N. Pushkin. The rate of convergence in the central limit theorem for sums with a polynomial of an exponential function. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1982), pp. 70-73. http://geodesic.mathdoc.fr/item/IVM_1982_12_a13/